| Model Number |
15 |
| Medical Device Problem Codes |
Failure to Power Up (1476); Device Sensing Problem (2917)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/22/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The customer contacted stryker to report a non-critical issue with their device.Upon further evaluation of the device, stryker observed that the device would not power on.In this state, defibrillation therapy would not be available to a patient if needed.There was no patient use associated with this event.
Additional Manufacturer Narrative
Stryker evaluated the customer's device and observed it would not power on.Stryker isolated the issue to the therapy pcb assembly.The therapy pcb assembly was replaced but it was observed there was a broken connector that would affect the device ability to detect paddles lead.Another therapy pcb assembly was installed to resolve the power issue and the broken connector.After other unrelated repairs were completed, proper device operation was observed through functional and performance testing and the device was returned to the customer for use.